# SDR DXTA200702028

- Difficulty date: March 16, 2007
- Submitted: March 17, 2007
- Operation: Air carrier
- Aircraft: N395QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600496
- Aircraft time: 7,184 hours, 5,961 cycles
- Engine: Pwa PW535A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE MUSHY THROUGH THE FIRST 75 PERCENT OF PRESSURE APPLICATION.  DON'T START TO FEEL BRAKING UNTIL PAST THE 75 PERCENT MARK.  IMPROVES SLIGHTLY IF YOU PUMP THE BRAKES.   BLED LT & RT BRAKES, INSPECTED BRAKES FOR DEFECTS, BRAKE WEAR FOUND WITHIN LIMITS, NO OTHER DEFECTS NOTED. SERVICED BRAKE RESERVOIR TO FULL LEVEL. PERFORMED GROUND RUN & TAXI CHECK OF BRAKES, BRAKES FOUND TO FUNCTION PROPERLY FROM PILOT & CO-PILOT POSITIONS WITH  NO DEFECTS NOTED. OPERATIONAL CHECKS GOOD. MAINT PERFORMED IAW CE-560 MM CH 32-42-00
